# SDR DHL2003363004

- Difficulty date: July 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED2011
- Part serial: 441
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR GREEN DOWN LIGHT ON FORWARD PANEL REMAINED ON AFTER T/O WITH GEAR HANDLE IN THE UP POSITION.  THE ANTI-SKID OFF LIGHT ON THE MASTER WARNING PANEL WAS ALSO ILLUMINATED.  AFTER A SHORT TIME THE LIGHTS FLICKERED AND THEN REMAINED OFF.  NR 2 SYSTEM WAS SELECTED AND ALL LIGHTS WERE OUT ON S/O'S PANEL.  VERIFIED CONNECTOR CLEAN AT 66GB PROXIMITY DETECTOR.  LANDING GEAR WARNING SYSTEM OPS CHECKED GOOD PER M/M 32-61-00.  VERIFIED WIRING FROM 54GB PROXIMITY BOX TO 66GB SYSTEM 1 SENSOR & ASSOCIATED GROUND WIRE PER WDG 32-61-11 & -14.  WIRING CHECKED GOOD.  REMOVED AND REPLACED PROXIMITY DETECTOR MODULE UNIT PER M/M 32-61-12 & OPS CHECKED GOOD.
